Diphenhydramine (Benadryl; Single Packet)


  • Sale
  • Regular price $0.35
Shipping calculated at checkout.



Available
Due to the Coronavirus this item may not ship immediately.
(Please see Item Description for shipping estimates)



DESCRIPTION

Comparable to Benadryl (antihistamine). For stings, bites, allergies, as well as cold symptoms. Drowsiness is a side effect. Dosage: 1-2 capsules every 6 hours, or as needed for sleep. The recommended dose for an adult is 50-75mg, or 2 to 3 tablets. Each packet contains one tablet.

Active Ingredients: Diphenhydramine HCL (25mg)
 
Uses:
  • Antihistamine (anti-allergy)
  • Prevents vomiting
  • May cause drowsiness (except in children)
  • Has been shown to help those with Parkinson's Disease 
 
 
 
Sold as individual packets.


Expiration dates may vary, however we do our best to ship sterile items & medications that have at least 6 months or more left before they expire. Most items & medications shipped do not expire for at least 12 to 36 months or more. We always strive to give our customers the BEST possible customer service.

Please note that actual item may vary due to availability and may not match photo shown.

Sale

Unavailable

Sold Out